Journal of Symbolic Logic

Constructing Strongly Equivalent Nonisomorphic Models for Unsuperstable Theories, Part C

Tapani Hyttinen and Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

In this paper we prove a strong nonstructure theorem for $\kappa$(T)-saturated models of a stable theory T with dop. This paper continues the work started in [1].

Article information

Source
J. Symbolic Logic, Volume 64, Issue 2 (1999), 634-642.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745798

Mathematical Reviews number (MathSciNet)
MR1777775

Zentralblatt MATH identifier
0929.03042

JSTOR
links.jstor.org

Citation

Hyttinen, Tapani; Shelah, Saharon. Constructing Strongly Equivalent Nonisomorphic Models for Unsuperstable Theories, Part C. J. Symbolic Logic 64 (1999), no. 2, 634--642. https://projecteuclid.org/euclid.jsl/1183745798


Export citation